# SDR RRXA991112

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 95 -101.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, RIGHT WING L/E, TANK UPPER SURFACE AT SCREW HOLES BETWEEN STA XFS 95.000 AND XFS 101.250.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED FILLER AND DOUBLERS IAW FAA APPROVED TENNESSEE TECH SERVICES  DER ENGINEERING SKETCH #EO-99-085   WITH APPROVED 8110-3, DATED MAY 21, 1999.   (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
